# SDR SVU2004F00011

- Difficulty date: December 18, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Capacitor
- Condition: Broken
- Location: Mcv
- Part time: 6,680 hours
- Component: Mcv
- Component part number: 70623
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR CONTROL UNIT CAPACITOR BROKEN MAKING CHANNEL NR 1 INOPERATIVE.
